# SDR AALA2009030700556

- Difficulty date: March 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 53,381 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHTS ILLUMINATED AT SEAT 9D TO 15D WHEN POWER WAS TURNED OFF.  REPLACED BATTERY PACK ABOVE RIGHT NUMBER 2 DOOR.
